# SDR CA960122008

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Part number: 159W100112
- Condition: Bent/Cracked
- Location: Wing
- Part time: 21,223 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)WING TIP OF AIRCRAFT CONTACTED THE HANGAR WHILE UNDER COMMAND OF THE FLIGHT CREW. WING TIP REPLACED AND AIRCRAFT RETURNED TO SERVICE.
